3 Ratings:

Woman Disabled by THIS YEARS FLU SHOT (10 days AFT

  • Kanaeta
  • uploaded: Oct 15, 2009
  • Hits: 4206

Description:

Woman Disabled by THIS YEARS FLU SHOT (10 days AFTER vaccination )

WASHINGTON, D.C. - A few weeks ago, Desiree Jennings was training for a half marathon. Now, she's struggling to walk, talk and even eat.

According to the Loudoun Times-Mirror , Jennings, who has been working with the Washington Redskins as an ambassador in hopes of becoming a cheerleader since April, developed severe and possibly life-threatening side effects from getting a seasonal flu vaccine seven weeks ago at a Safeway in Reston.

Twenty-five-year-old Jennings says she was healthy and active and was not in a high-risk group at the time of her shot.

She says she received the vaccine to earn points for her work health plan that gives perks for each level of wellness that is attained. It was not until ten days after she received the shot that she began to experience flu-like symptoms.

Her physical therapist at Johns Hopkins Hospital say she is suffering from dystonia, a neurological movement disorder where sustained muscle contractions cause body jerks, and abnormal or repetitive movements.

People who suffer from dystonia often are required to re-learn even the most basic routines.

It is a rare disease and is not completely understood.

You realize your life is never going to come back the way it was, Desiree told the Times-Mirror. My goal in life was to one day be a CEO. Now, I dont know if I can ever return back to work.

Source:
Loudoun Times-Mirror -- The Flu, & a 'Shot to the System'
http://loudountimes.com/

and

http://www.myfoxdc.com/dpp/health/101...



Previous Media Next Media
Show more Show less

2 comments

  • Namastewarrior#

    Namastewarrior October 15, 2009 8:07:05 AM CEST

    My deepest sympathies. All flu shots or "vaccines", undermine all peoples general immune systems, and a vast array of possible negative side effects such as this one. The H1N1 vaccine especially, should be avoided at all costs no matter who you are, or where you are from. I have seen an interview with a scientist who use to help develop them for over 20 years, and then quit after realizing the horrible truth of what his work was proliferating. Be warned.

  • Earthangel2012#

    Earthangel2012 October 15, 2009 3:57:05 AM CEST

    damn.. i feel so sorry for her.. tragic.. and that;s not rare side effect..i know many people who died and are handicapped from the flu shot.. ofcourse that will happen when it has mercury and squaline in it



 
Visit Disclose.tv on Facebook